# SDR AALA20001021

- Difficulty date: June 2, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INTERM REPAIR ACCOMPLISHED ON LEFT SKIN FORMER AT STATION 1307 AND LONGERON 14L.  REMOVED AND REPLACED LEFT SKIN FORMER (SHEAR TIE) PER SRM 51-01 AND SHEAR TIE 15 INCHE BY 2 INCH WITH NINTEEN .1875 HI-LOCKS AND EIGHT .3125 INCH HI-LOCKS.  (M)
